Homoclinic orbits on non-compact riemannian manifolds for second order hamiltonian systems
Rendiconti del Seminario Matematico della Università di Padova, Tome 93 (1995), pp. 153-176
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1995__93__153_0,
author = {Giannoni, Fabio and Jeanjean, Louis and Tanaka, Kazunaga},
title = {Homoclinic orbits on non-compact riemannian manifolds for second order hamiltonian systems},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {153--176},
year = {1995},
publisher = {Seminario Matematico of the University of Padua},
volume = {93},
mrnumber = {1354356},
zbl = {0845.58031},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1995__93__153_0/}
}
TY - JOUR AU - Giannoni, Fabio AU - Jeanjean, Louis AU - Tanaka, Kazunaga TI - Homoclinic orbits on non-compact riemannian manifolds for second order hamiltonian systems JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1995 SP - 153 EP - 176 VL - 93 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1995__93__153_0/ LA - en ID - RSMUP_1995__93__153_0 ER -
%0 Journal Article %A Giannoni, Fabio %A Jeanjean, Louis %A Tanaka, Kazunaga %T Homoclinic orbits on non-compact riemannian manifolds for second order hamiltonian systems %J Rendiconti del Seminario Matematico della Università di Padova %D 1995 %P 153-176 %V 93 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1995__93__153_0/ %G en %F RSMUP_1995__93__153_0
Giannoni, Fabio; Jeanjean, Louis; Tanaka, Kazunaga. Homoclinic orbits on non-compact riemannian manifolds for second order hamiltonian systems. Rendiconti del Seminario Matematico della Università di Padova, Tome 93 (1995), pp. 153-176. http://geodesic.mathdoc.fr/item/RSMUP_1995__93__153_0/